Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 258, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Nov 16, 2015, 5:01 PM MST for Baca County, Prowers County, Colorado. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2015, 5:01 PM MST (00:01 UTC)
- Expired
- Nov 16, 2015, 5:13 PM MST
- In force
- 12 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Dodge City radar (KDDC), 196 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 12:00 PM MST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.3
The text
As transmitted, in the capitals the NWS used until 2016.
374
WUUS55 KPUB 170001
SVRPUB
COC009-099-170045-
/O.NEW.KPUB.SV.W.0258.151117T0001Z-151117T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 545 PM MST
* AT 501 PM MST...A SEVERE THUNDERSTORM WAS LOCATED OVER
STONINGTON...OR 14 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MST FOR SOUTHEASTERN
COLORADO.
LAT...LON 3715 10209 3722 10229 3773 10204 3721 10204
TIME...MOT...LOC 0001Z 203DEG 50KT 3727 10214
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KT2 follow-up statements
926 WWUS55 KPUB 170007 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 507 PM MST MON NOV 16 2015 COC009-099-170045- /O.CON.KPUB.SV.W.0258.000000T0000Z-151117T0045Z/ PROWERS CO-BACA CO- 507 PM MST MON NOV 16 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MST FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES... AT 507 PM MST...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONINGTON... OR 10 MILES SOUTH OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... STONINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MST FOR SOUTHEASTERN COLORADO. LAT...LON 3715 10209 3722 10229 3773 10204 3721 10204 TIME...MOT...LOC 0007Z 209DEG 45KT 3732 10208 HAIL...0.88IN WIND...60MPH $$ KT
782
WWUS55 KPUB 170013
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MST MON NOV 16 2015
COC009-099-170023-
/O.CAN.KPUB.SV.W.0258.000000T0000Z-151117T0045Z/
PROWERS CO-BACA CO-
513 PM MST MON NOV 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MST FOR SOUTHEASTERN
COLORADO.
LAT...LON 3715 10209 3722 10229 3773 10204 3721 10204
TIME...MOT...LOC 0012Z 203DEG 50KT 3740 10204
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 3:33 PM MST, 1 hour 28 minutes earlier.
Area forecast discussion, Nov 16, 3:33 PM MST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 333 PM MST MON NOV 16 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 330 PM MST MON NOV 16 2015 ...MAJOR WINTER STORM TO AFFECT THE REGION THROUGH TUESDAY... CURRENTLY... 700 MB CIRCULATION LIKELY OVER THE PIKES PEAK REGION AT 2 PM AS PER RADAR AND HRRR GUIDANCE. SNOW IS FALLING ACROSS THE HIGHER ELEVATIONS OF THE PIKES PEAK REGION ALONG WITH STRONGER STORMS NOTED OVER THE PLAINS. 500 MB CIRCULATION WAS JUST SW OF THE 4 CORNERS AS PER WATER VAPOR. NICE BAROCLINIC LEAF DEVELOPING IN THE STRONG DIVERGENT REGION OVER WESTERN AND CENTRAL COLORADO. A WIND SHIFT LINE WAS NOTED ON RADAR MOVING ACROSS THE PUEBLO/EL PASO COUNTY LINE...MOVING SOUTH. THIS EVENING THROUGH TONIGHT... CONDITIONS WILL CONTINUE TO DETERIORATE ACROSS THE PALMER DIVIDE THIS AFTERNOON AND EVENING AND BLIZZARD CONDITIONS WILL LIKELY DEVELOP BY 7 TO 8 PM AS 700 MB WIND STEADILY INCREASE. HRRR BY MIDNIGHT SHOWS 700 MB WINDS OF 70 KNTS OVER N EL PASO COUNTY. HEAVY WIND DRIVEN SNOW WILL CONTINUE THROUGH TONIGHT AND LAST INTO TOMORROW MORNING. WELL OVER A FOOT OF SNOW IS LIKELY AND GUSTS TO 50 MPH ARE LIKELY. SNOW DRIFTS WILL BE SIGNIFICANT AND TRAVEL WILL BE DIFFICULT IF NOT IMPOSSIBLE ACROSS THE PALMER DVD. LATEST GUIDANCE SHOWS THE 700 MB CIRCULATION MOVING EAST-SOUTHEAST THIS EVENING...AND THIS WILL LIKELY FAVOR ANOTHER AREA OF HEAVY SNOW OVER THE HIGHER ELEVATIONS OF EASTERN LAS ANIMAS COUNTY. FOR THIS REASON I HAVE ISSUED A WINTER STORM WARNING FOR EASTER LAS ANIMAS COUNTY. TOTAL ACCUMS THIS REGION SHOULD BE ABOUT 10 INCHES. LOCALLY HEAVY SNOW WILL ALSO FALL ALONG THE EAST FACING SLOPES OF THE S MTNS...BUT WITH 700 MB WINDS HAVING A MORE NORTHERLY COMPONENT (VS NORTHEASTERLY)...EXCESSIVELY HEAVY SNOW IS NOT ANTICIPATED. OVERALL 6 TO 10 INCHES IS LIKELY WITH HIGHER AMOUNTS AT MTN TOP. ALONG THE LOWER ARK RVR VALLEY FROM FREMONT TO THE KS BORDER SHOULD SEE THE LEAST AMOUNT OF SNOW AS STRONG DOWNSLOPE FLOW WILL LIMIT ACCUMS THIS REGION. HOWEVER...WITH STRONG WINDS...HAVE INCLUDED MOST OF THESE REGIONS IN A SNOW AND BLOWING SNOW ADVISORY. THE SNOW OVER THE LOWER ELEVATIONS OF THE E PLAINS SHOULD BEGIN LATE THIS EVENING AS COLDER AIR MOVES INTO THE REGION. STRONG WINDS WILL BE AN ISSUE WITH THIS STORM TONIGHT ACROSS ALL OF THE PLAINS WITH GUSTS TO 50 MPH WIDESPREAD. STRONGER GUSTS WILL BE POSSIBLE. ACROSS THE INTERIOR MTNS...AS THE 500 MB LOW MOVES EAST...FLOW WILL BECOME LESS FAVORABLE FOR THE SW MTNS...AND SNOW RATES SHOULD RAPIDLY DECREASE THIS REGION. TUESDAY... STORM WILL MOVE SLOWLY EAST. MAIN CONCERN IS HOW MUCH SNOW WILL FALL OVER THE FAR EASTERN PLAINS. CONFIDENCE IS HIGH THAT E LAS ANIMAS WILL SEE HEAVY SNOW BUT AREAS FROM LAMAR AND SPRINGFIELD I AM NOT SO CONFIDENT AS STORM WILL BE LIFTING OUT AND TEMPS WILL NOT BE ALL THAT COLD. HOWEVER...IF EC VERIFIES WITH A MORE SOUTHERN TRACK THIS WILL PUT THE FAR EASTERN COUNTIES IN A BETTER CHANCE OF SNOW. WILL DISCUSS THIS CONCERN WITH THE EVENING SHIFT AND ALLOW THEM TO ADJUST THE FCST AS NEEDED. BLIZZARD CONDITIONS OVER THE PALMER DIVIDE REGION SHOULD BE LESSENING BY LATE MORNING INTO EARLY AFTERNOON. WINDS WILL STILL BE AN ISSUE AND BLOWING SNOW WILL LIKELY CONTINUE THROUGH THE DAY. I WOULD NOT BE TOO SURPRISED IF WE SEE SOME SUN ACROSS THE I-25 CORRIDOR LATE IN THE DAY. STRONG WINDS WILL BE A CONCERN OVER ALL OF THE PLAINS TUESDAY AND GUSTS OVER 50 MPH ARE LIKELY ALL AREAS. THE WINDS WILL SLOWLY DECREASE WEST TO EAST DURING THE AFTERNOON. \/HODANISH .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 330 PM MST MON NOV 16 2015 WILL KEEP DISCUSSION BRIEF DUE TO ONGOING ACTIVE METEOROLOGICAL PATTERN. PRIMARILY LONGER TERM ISSUES INCLUDES TIMING OF DEPARTING SNOW CURRENTLY IMPACTING FORECAST DISTRICT ...TEMPERATURES AND WINDS. RECENT LONGER TERM PV ANALYSIS...FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS INDICATE THAT VIGOROUS CLOSED UPPER LOW LOCATED OVER FAR SOUTHEASTERN COLORADO AT 12Z TUESDAY WILL SHIFT INTO EASTERN KANSAS BY TUESDAY EVENING AND THEN MOVE INTO IOWA BY NOON WEDNESDAY. HAVE DEPICTED CONTINUED GUSTY TO STRONG WINDS AND PRECIPITATION INTO TUESDAY EVENING(PRIMARILY EASTERN SECTIONS) WITH PRECIPITATION ENDING OVER MAJORITY OF THE FORECAST DISTRICT BY 12Z WEDNESDAY. THEN A RETURN TO BASICALLY TRANQUIL METEOROLOGICAL CONDITIONS(OUTSIDE OF THE CENTRAL MOUNTAINS...WHERE SOME SNOW WILL BE POSSIBLE AT TIMES) SHOULD BE NOTED OVER THE FORECAST DISTRICT FROM WEDNESDAY INTO NEXT MONDAY AS NORTHWESTERLY TO ZONAL UPPER FLOW DEVELOPS OVER SOUTHERN COLORADO. OVERALL...TEMPERATURES RUNNING WITHIN A CATEGORY OR SO OF MID TO LATE NOVEMBER CLIMATOLOGICAL AVERAGES ARE ANTICIPATED DURING THE LONGER TERM WITH WARMEST TEMPERATURES EXPECTED SUNDAY AND NEXT MONDAY...WHILE COOLEST CONDITIONS SHOULD BE EXPERIENCED SATURDAY. FINALLY...MOST AGGRESSIVE GRADIENT WINDS DURING THE LONGER TERM ARE PROJECTED FROM TUESDAY EVENING INTO WEDNESDAY NIGHT AND THEN AGAIN FROM FRIDAY INTO FRIDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 330 PM MST MON NOV 16 2015 EXTREME NORTH WINDS WILL BE THE MAIN CONCERN AT KCOS AND KPUB DURING THE NEXT 24. PEAK WINDS GUSTING OVER 50 KNOTS ARE NOT OUT OF THE QUESTION. SNOW WILL BE POSSIBLE AT KCOS...BUT THE GRADIENT OF SNOWFALL OVER THE COLORADO SPRINGS REGION WILL BE QUITE HIGH...WITH VERY HIGH AMOUNTS N OF THE AIRPORT AND MUCH LESSER AMOUNTS S OF THE AIRPORT. OVERALL WE ARE EXPECTING ABOUT 5-6 INCHES AT KCOS...BUT THIS IS OUR BEST SCIENTIFIC GUESS. KPUB MAY ALSO SEE SOME PRECIP....ESPECIALLY THIS EVENING. DOWNSLOPE FLOW OVER KPUB SHOULD SIGNIFICANTLY DECREASE ANY SNOWFALL AT KPUB. STRONG WINDS WILL BE A MAJOR ISSUE AT KPUB THROUGH THE NEXT 24H. GUSTY N WINDS WILL ALSO BE A CONCERN AT KALS...BUT WINDS SHOULD NOT BE AS STRONG. SOME SNOW SHOWERS WILL ALSO BE POSSIBLE AT KALS THIS EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 2 PM MST TUESDAY FOR COZ089-093. WINTER WEATHER ADVISORY UNTIL 8 AM MST TUESDAY FOR COZ059-061- 072-074. WINTER WEATHER ADVISORY UNTIL 8 AM MST TUESDAY FOR COZ063-076- 079-080. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 2 PM MST TUESDAY FOR COZ095-096. WINTER STORM WARNING UNTIL 8 AM MST TUESDAY FOR COZ058-060-073- 075. WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM MST TUESDAY FOR COZ087. WINTER STORM WARNING FROM 11 PM THIS EVENING TO 2 PM MST TUESDAY FOR COZ094. WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 AM MST TUESDAY FOR COZ086. WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR COZ064- 065-067. WINTER STORM WARNING UNTIL 5 AM MST TUESDAY FOR COZ066-068. WINTER STORM WARNING UNTIL 11 AM MST TUESDAY FOR COZ081-082. WINTER WEATHER ADVISORY UNTIL 11 AM MST TUESDAY FOR COZ085. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY FOR COZ088. BLIZZARD WARNING UNTIL 11 AM MST TUESDAY FOR COZ084. &&
Hazardous weather outlook, Nov 16, 7:12 AM MST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 712 AM MST MON NOV 16 2015 COZ058>089-093>099-171415- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 712 AM MST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW WILL CONTINUE ALONG THE CONTINENTAL DIVIDE TODAY...WITH SNOW DEVELOPING OVER THE SOUTHEAST MOUNTAINS THIS AFTERNOON...THEN SPREADING OVER THE PLAINS AND INTERIOR VALLEYS TONIGHT. DURING THE DAYTIME HOURS THE HEAVIEST SNOW WILL BE OVER THE HIGHER PEAKS OF THE CENTRAL AND SOUTHWEST MOUNTAINS...WITH SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS OVER MOST MOUNTAINS PASSES. TONIGHT...SNOW WILL CONTINUE OVER ALL THE MOUNTAINS AND VALLEYS...WITH THE HEAVIEST SNOW EXPECTED OVER NORTHERN EL PASO COUNTY...WHERE NORTH WINDS GUSTING TO 50 MPH WILL COMBINE WITH THE SNOW TO CREATE BLIZZARD CONDITIONS LATE TONIGHT THROUGH EARLY TUESDAY MORNING. TRAVEL OVER MONUMENT HILL ON INTERSTATE 25 AND ALONG HIGHWAY 24 FROM COLORADO SPRINGS TO LIMON MAY BECOME DIFFICULT OR IMPOSSIBLE OVERNIGHT AS BLOWING AND DRIFTING SNOW BECOME WIDESPREAD. RAIN AND SNOW WILL SPREAD ACROSS THE PLAINS THIS EVENING...THEN CHANGE OVER TO ALL SNOW OVERNIGHT. COMBINED WITH GUSTY NORTH WINDS UP TO 45 TO 50 MPH...EXPECT POOR VISIBILITIES AT TIMES UNDER THE HEAVIER SNOW BANDS. SOUTHERN EL PASO COUNTY...KIOWA COUNTY AND LAS ANIMAS COUNTY FROM TRINIDAD EASTWARD TO KIM WILL ESPECIALLY SEE PERIODS OF DIFFICULT TRAVEL CONDITIONS OVERNIGHT INTO TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STRONG STORM SYSTEM ACROSS SOUTHEASTERN COLORADO AND NORTHEASTERN NEW MEXICO EARLY TUESDAY MORNING WILL CONTINUE TO MOVE NORTH AND EAST THROUGH THE DAY. SNOW WILL DIMINISH ACROSS THE CONTINENTAL DIVIDE TUESDAY MORNING...SAVE THE CENTRAL MOUNTAINS...WHERE DEVELOPING NORTHWEST FLOW ALOFT WILL KEEP OCCASIONAL LIGHT SNOW ONGOING THROUGH THE DAY. FURTHER EAST...HEAVY...WIND DRIVEN SNOW ACROSS SOUTHEAST MOUNTAINS AND PLAINS WILL CONTINUE TO MOVE NORTH AND EAST THROUGH THE DAY...WITH THE GREATEST IMPACT OF SNOW AND BLOWING SNOW IS EXPECTED TO AFFECT TELLER AND NORTHERN EL PASO COUNTIES. GUSTY NORTH WINDS TO NEAR 60 MPH WILL CREATE POOR VISIBILITIES AT TIMES UNDER THE HEAVIER SNOW BANDS...WITH BLOWING DUST ALSO POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS. STORM TOTAL SNOWFALL IS EXPECTED TO RANGE FROM 1 TO 2 FEET ACROSS THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...10 TO 15 INCHES WITH LOCALLY UP TO 20 INCHES ACROSS THE SAWATCH AND MOSQUITO RANGES...4 TO 8 INCHES FOR THE INTERIOR VALLEYS OF THE CENTRAL AND SOUTHWEST MOUNTAINS...8 TO 18 INCHES FOR PIKES PEAK...TELLER COUNTY...THE HIGHER ELEVATIONS OF THE SANGRE DE CRISTO MOUNTAINS...AND NORTHERN PORTIONS OF EL PASO COUNTY ALONG THE PALMER DIVIDE. STORM TOTAL SNOWFALL OF 5 TO 10 INCHES WILL BE POSSIBLE FOR THE WET MOUNTAINS...WITH 3 TO 6 INCHES ACROSS SOUTHERN PORTIONS OF EL PASO COUNTY AND SOUTHERN PORTIONS OF THE I-25 CORRIDOR AND RATON MESA. THE SAN LUIS VALLEY COULD SEE 1 TO 4 INCHES OF SNOW...WHILE THE REST OF THE SOUTHEAST PLAINS COULD SEE HIGHLY VARIABLE AMOUNTS AT TIMES...RANGING FROM 1 TO 4 INCHES. ANOTHER QUICK MOVING STORM SYSTEM COULD BRING LIGHT SNOWFALL TO THE AREA FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY AND TONIGHT. 10/23
In the hours before
Special weather statement, Nov 16, 1:58 PM MST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MST MON NOV 16 2015
COZ096-098-099-162145-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
EASTERN KIOWA COUNTY CO-
158 PM MST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PROWERS...SOUTHEASTERN
KIOWA AND NORTHEASTERN BACA COUNTIES UNTIL 245 PM MST...
AT 158 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF TWO BUTTES...OR 18 MILES NORTHWEST OF THE SAUNDERS
ELEVATOR...MOVING NORTH AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOLLY AND HARTMAN.
LAT...LON 3754 10220 3761 10241 3841 10212 3839 10205
3785 10204
TIME...MOT...LOC 2058Z 198DEG 53KT 3766 10228
PGWLocal storm report, Nov 16, 2:55 PM MST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM SNOW 1 SSE WOLF CREEK PASS 37.47N 106.79W
11/16/2015 M14.0 INCH MINERAL CO TRAINED SPOTTER
LAST 48 HOURS
&&
LWSpecial weather statement, Nov 16, 4:05 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MST MON NOV 16 2015
COZ098-099-162345-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
405 PM MST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS AND EASTERN BACA
COUNTIES UNTIL 445 PM MST...
AT 405 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CAMPO...OR 25 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 55
MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALSH...CAMPO AND STONINGTON.
LAT...LON 3701 10241 3699 10243 3699 10262 3704 10270
3704 10271 3768 10219 3769 10217 3762 10205
3740 10204
TIME...MOT...LOC 2305Z 214DEG 48KT 3705 10254
PGWSpecial weather statement, Nov 16, 4:34 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 434 PM MST MON NOV 16 2015 COZ098-099-170015- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 434 PM MST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 515 PM MST... AT 433 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WALSH...OR 15 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING NORTHEAST AT 60 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH AND STONINGTON. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MST FOR SOUTHEASTERN COLORADO. LAT...LON 3722 10225 3734 10243 3803 10205 3743 10204 TIME...MOT...LOC 2333Z 214DEG 51KT 3736 10228 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 5:12 PM MST | High Wind Warning | PUB | Bent, Crowley, El Paso, Kiowa, Otero, Prowers and 1 more | 18 hr |
| Nov 16, 9:02 PM MST | Winter Weather Advisory | PUB | Crowley, Otero | 20 hr |
| Nov 17, 11:17 AM MST | Winter Weather Advisory | PUB | Baca, Kiowa, Prowers | 9 hr |
| Nov 17, 11:25 AM MST | High Wind Warning | PUB | Bent, Crowley, El Paso, Kiowa, Otero, Pueblo | 6 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.